on a low dosage; after about one month benefits seem to all but disappear.
That is not how prednisone works. What may be happening is that whatever you are being treated to suppress is flaring up. Always consult your doctor when you see a change.
If you say what condition is being treated more insight could be given to help you.
Prednisone suppresses the immune system. It also reduces inflammation and makes one more susceptible to infection. That is why any change needs to be given to the doctor.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 1 answer
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Posted 10 Dec 2013 • 4 answers
Posted 12 May 2015 • 1 answer
If I have to take 10 mg of prednisone for the rest of my Life, what can I do to help my body with i?
Posted 17 Oct 2015 • 3 answers